# SDR ASAA2017011519352

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 12,086 hours, 3,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141141
- Condition: Failed
- Location: Ram Air Door
- Part time: 10,969 hours, 3,578 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT HAND RAM DOOR FULL OPEN LIGHT ILLUMINATED FOR ENTIRE FLIGHT. GROUNDED - YES. REMOVED AND REPLACED RT RAM AIR INLET ACTUATOR REF AMM 21-51-21. OPS CK AND BITE TEST GOOD. CLEARED MEL 21-5D. REVERSED S/P, AND STOWED SRADA KIT AND HARDWARES.
